# SDR SIMA20210522001

- Difficulty date: May 22, 2021
- Submitted: May 23, 2021
- Operation: Air carrier
- Aircraft: N623AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145109
- Aircraft time: 48,765 hours, 44,257 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Cradle
- Condition: Broken
- Location: Fwd Flashlight
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FA EMERGENCY FLASHLIGHT HOLDER BROKEN-C/A-RAR FWD FA EMERGENCY FLASHLIGHT ASSEMBLY IAW ETN-EM-33-059
